# SDR ASAA0010133

- Difficulty date: October 5, 2000
- Submitted: December 7, 2000
- Operation: Air carrier
- Aircraft: N740AS
- Make and model: Boeing 737290C
- Aircraft serial: 22578
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ANC DURING MAINTENANCE CHECK THE EMERGENCY EXIT SIGN ON THE SMOKE BARRIER AND THE EMERGENCY EXIT FLOOR TRACK LIGHTS AT ROW 8 WERE FOUND TO BE INOPERATIVE. REPLACED BOTH BATTERY PACKS AND ALL LIGHTS OPERATED NORMALLY.
